Aug 13, 2006
I have been taking penis enhancement tabs (VigRX) for a couple of months and I am due to get tested again next week for hiv etc. Would the tablets I am taking affect my hiv result?
| Response from Dr. Frascino
Hey there little fellow,
VigRx will have absolutely no effect on your HIV test results or your penis size either, by the way.
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Hvi Risk Bleeding Cut On The Body And Massage
- Is It Possible To Turn Positive After 6 Months?
- Negative Hiv Test At 4 Months
- Report Looks At HIV Prevalence Among Chicago Gay Men
- Tingling In Feet,hands, Numb Mouth And Mild Fever HIV Symptoms
- Which Country Gives Free Medication To Victims With Hiv/aids?
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.